Table of Contents
International Journal of Combinatorics
Volume 2015, Article ID 216475, 14 pages
http://dx.doi.org/10.1155/2015/216475
Research Article

Maximal Midpoint-Free Subsets of Integers

School of Mathematical and Physical Sciences, University of Newcastle, Callaghan, NSW 2308, Australia

Received 3 September 2014; Accepted 9 December 2014

Academic Editor: Chris A. Rodger

Copyright © 2015 Roger B. Eggleton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A set is midpoint-free if no ordered triple satisfies and . Midpoint-free subsets of and are studied, with emphasis on those sets characterized by restrictions on the base digits of their elements when , and with particular attention to maximal midpoint-free subsets with .